# SDR CA010110022

- Difficulty date: December 18, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cessna 402C
- Aircraft time: 20,031 hours
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C505
- System (JASC): 7721 · Cylinder Head Temperature (CHT) Indicating System
- Part: Cylinder
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN) ON INSPECTION FOUND 3 SHEARED STUDS ON TOP 4 SHEARED STUDS ON THE BOTTOM OF NR 1 CYLINDER/CYLINDER WAS COCKED TO THE REAR AT A SLANT AT 10 DEGREES.
